# SDR PIDA2005004

- Difficulty date: April 17, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N390WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 57,462 hours, 44,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERHEAD LIGHT INOP (3RD ONE BACK).  REPLACED OVERHEAD EMERGENCY LIGHT ASSY PER MM 33-51-12.  OPS CHECKS GOOD.
